MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD SEC 20DP NO PORTS W/HANGER DEHP FREE; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD SEC 20DP NO PORTS W/HANGER DEHP FREE; INTRAVASCULAR ADMINISTRATION SET
Model Number 11582774
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while using bd sec 20dp no ports w/hanger dehp free the components were separated.There was no report of patient impact.The following information was provided by the initial reporter: it was reported by the customer that the "tubing was not connected to chamber".Verbatim: event description: bedside rn opened secondary iv tubing set and noticed tubing was not connected to chamber.
 
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes, d10: returned to manufacturer on: 09-aug-2022.H6: investigation summary the customer reported a separation and returned one used 11582774.The sample was separated below the drip chamber, and the complaint is verified.The root cause was found to be traced to the assembly process.Manufacturing will review operations to mitigate the risk of this issue happening again.Device history record review for model 11582774 lot number 22049332 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 26apr2022.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.

Brand Name
BD SEC 20DP NO PORTS W/HANGER DEHP FREE
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15316231
Report Number9616066-2022-01237
Device Sequence Number12043323
Product Code FPA
UDI-Device Identifier50885403234758
UDI-Public50885403234758
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K790582
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/25/2025
Device Model Number11582774
Device Catalogue Number11582774
Device Lot Number22049332
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2022
Supplement Date Received by Manufacturer09/19/2022
Initial Report FDA Received Date08/29/2022
Supplement Report FDA Received Date09/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown